# SDR 2008UALA00622

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 36,153 hours, 4,581 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHTS INOP 1ST, 2ND, & 3RD FROM FWD.  RELAMPED EMERGENCY LIGHT.
